I am a 56 year old man. I have had, for about 7 years, at rest and movement shakiness with my hands. My mom who is 80 has had essential tremor for many years and my father who is 91 has had Parkinson's for
about five years. Until last winter my situation was just a small inconvenience. The only other problem with tremors is that as a reading teacher quite a few students asked me several times why I was shaking. I thought they meant my hands but they said that it was my whole body and they said that I had this problem many times in class. I didn't feel the vibrations and nobody else mentioned it so I didn't think too much of it. I have taken Wellbutrin for 15 years with a high dose of 600 mlgrms. a day.( a very high dose) Last winter my hands and feet became numb with the cold weather and this has continued but has not worsened this winter. I never sought a doctor and thought it was probably a mild case of Raynaud's. Also last winter I developed a feeling of vibrations most times when I lay down ready to sleep. For years I have also taken clonazepam so I would not wake up after two hours of sleep. The vibrations were also an inconvenience but very evident and sometimes a distraction in falling asleep.
This winter I have developed eyebrows raising often, more tremors in my hand, especially my thumb and ring finger of the left hand. Also, I have had jaw vibrations the past two months and have to clench my teeth to avoid having some new facial tremors. Pretty pathetically long a description, I know. Now I have been having very tired hands at night for a month. I want to just stretch and rub them but it doesn't feel much better by the time I go to bed. It is not painful, just some uncomfortable.
This winter and last I started wearing gloves to bed in cold Connecticut
and if I don't, my hands will be numb when it is cold or the weather or the air conditioner is on.
I know I should see a doctor. Knowing a little about various diseases it seems like I have both essential tremor and Parkingson's. Like most people I have had many other weird symptoms come and go such as months long a night elevated temperature several years ago. I suppose I will see a doctor soon but does anybody have an opinion.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?